# SDR SWAA2014062329289

- Difficulty date: June 12, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 9436534
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD GIRT BAR ATTACH FITTING CORRODED.  R & R FITTING IAW SRM & DWG.
